# SDR HEEA073089

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 209062105001
- Condition: Damaged
- Location: Mount Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS EXTREMELY TIGHT.  BURNISHED BEARING USING BOLT AND TURNING SLOWLY.  A SLIVER OF BEARING RACE FELL OUT.  APPARENTLY WHAT WAS CAUSING THE TIGHTNESS IN THE FIRST PLACE.  ONCE THIS SLIVER WAS OUT THE BEARINGS ARE TOO LOOSE AND WOULD ONLY HAVE HALF ITS LIFE.
